# SDR IPXA2025021584089

- Difficulty date: February 11, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 37,319 hours, 13,255 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586967
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL WITH DENT DAMAGE, P/N:146T5869-67 PANEL NO.251HFF STA 1197+22~STA1197+120 LBL33~LBL55 (REPAIR).  FABRICATE A NEW FLOOR PANEL I.A.W. SREO-9693-REQ001 REV.4. PERFORM MAIN DECK CARGO FLOOR PANEL OK TO INSTALL CHECK AT STA 1197+22 ~ STA 1197+120 , LBL33 ~ LBL55 P/N:145T5869-67 , PANEL NO.251HFF. INSPECTION CHECK OK.
